| Model Number |
C24101E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: cook catheter/picc lines, icu medical micro clave connector, icu medical 90 in small bore bifuse & trifuse, therapy date: unk.The events reportedly occurred in multiple units; hem/onc/bmt, burn unit, neurosurgery, plastic surgery, trauma unit, picu, and ent patients ; therefore it is presumed the patients were adults/child.No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
During a site visit by a bd representatives, the staff reported issues since (b)(6) 2018 with tpn filters leaking at various times within 45 mins to 90 hrs.Of a tpn infusion.It was reported that the tpn is changed every 96 hrs.,the facility is using multiple manufacturer disposables.There was no reported patient harm.The events are occurring in multiple units; hem/onc/bmt, burn unit, neurosurgery, plastic surgery, trauma unit, picu, and ent patients.